标题:Realization of PBW-deformations of type A(n) quantum groups via multiple Ore extensions
作者:Xu, Yongjun; Huang, Hua-Lin; Wang, Dingguo
作者机构:[Xu, Yongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Yongjun; Wang, Dingguo] Qufu Normal Univ, Sch Math Sci, Qufu 2 更多
通讯作者:Xu, YJ
通讯作者地址:[Xu, YJ]Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.
来源:JOURNAL OF PURE AND APPLIED ALGEBRA
出版年:2019
卷:223
期:4
页码:1531-1547
DOI:10.1016/j.jpaa.2018.06.017
摘要:The notion of multiple Ore extension is introduced as a natural generalization of Ore extensions and double Ore extensions. For a PBW-deformation B-q(sl(n + 1, C)) of type A(n) quantum group, we explicitly obtain the commutation relations of its root vectors, then show that it can be realized via a series of multiple Ore extensions, which we call a ladder Ore extension of type (1, 2, ..., n). Moreover, we analyze the quantum algebras B-q(g) with g of type D-4, B-2 and G(2) and give some examples and counterexamples that can be realized by a ladder Ore extension. (C) 2018 Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85048717777&doi=10.1016%2fj.jpaa.2018.06.017&partnerID=40&md5=6674012565fc90cf6807a38fa1dce103
TOP